New Exact Solutions of the Davey–Stewartson Equation with Power-Law Nonlinearity
Articles > Article · 2014
Authors: YUSUF GÜREFE, Emine MISIRLI, YUSUF PANDIR, ABDULLAH SÖNMEZOĞLU, MEHMET EKİCİ
Bulletin of the Malaysian Mathematical Sciences Society, Journal Indexed in SCI Expanded, International, WoS, 2014, vol 38, pp 1223-1234
DOI: 10.1007/s40840-014-0075-z
Summary
This work obtains the soliton solutions of the generalized Davey-Stewartson equation with the complex coefficients. First, the extended Weierstrass transformation method is used to carry out the solutions of this equation, and some new solutions, known as Weierstrass elliptic function solutions, are obtained by this method. Then, the trial equation method is used to obtain the soliton solutions of this equation.